http://dx.doi.org/10.1007/bf01874455

">
 

Title

The Numerical Range Of Nonlinear Banach-Space Operators

Authors

Authors

R. U. Verma

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Acta Math. Hung.

Keywords

Mathematics

Journal Title

Acta Mathematica Hungarica

Volume

63

Issue/Number

4

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

305

Last Page

312

WOS Identifier

WOS:A1994NB30100001

ISSN

0236-5294

Share

COinS